# SDR JJBA20140121011

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 31,608 hours, 43,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT FWD EMERGENCY EXIT & MAIN PAX DOOR OVERHEAD INOPERABLE.  R & R EMERGENCY LIGHT BATTERIES PS1 & PS2 IRW DASH Q200 AMM 33-51-00.
